標題: A finiteness theorem for maximal independent sets
作者: Jou, MJ
Chang, GJ
Lin, C
Ma, TH
應用數學系
Department of Applied Mathematics
公開日期: 1996
摘要: Denote by mi(G) the number of maximal independent sets of G. This paper studies the set S(k) of all graphs G with mi(G) = k and without isolated vertices (except G congruent to K-1) or duplicated vertices. We determine S(1), S(2), and S(3) and prove that V(G) less than or equal to 2(k-1) + k - 2 for any G in S(k) and k greater than or equal to 2; consequently, S(k) is finite for any k.
URI: http://hdl.handle.net/11536/1556
http://dx.doi.org/10.1007/BF01858464
ISSN: 0911-0119
DOI: 10.1007/BF01858464
期刊: GRAPHS AND COMBINATORICS
Volume: 12
Issue: 4
起始頁: 321
結束頁: 326
顯示於類別:期刊論文


文件中的檔案:

  1. A1996VV68100002.pdf